# SDR SWAA2015110245571

- Difficulty date: September 20, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,160 hours, 49,473 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Part number: 65827671
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SWING ATTACH LINK ASSEMBLY ON INTERNAL HOLE CORRODED.  REPAIRED LINK ASSEMBLY IAW EO & EA.
